# SDR 2008UALA05477

- Difficulty date: August 23, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 20,785 hours, 9,256 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE LAVATORY DETECTOR FAULT AT FL350. FOUND DEFECTIVE SMOKE DETECTOR.  REPLACED SMOKE DETECTOR.  TESTS OKAY ON CFDS TEST & CIDS.
